# SDR QXEA2018081300288

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,340 hours, 24,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 85210200103
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  REMOVED FROM SERVICE.  FOUND EXTERIOR DOOR HANDLE RUBBER BUMPER BROKEN. REPLACED BUMPER IAW AMM 52-11-11-400-800, PAR 1-3 G AND 5. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
